Alert archive / Oregon / Gale Warnings in 2021
Gale Warning 6, NWS Portland, OR
NWS Portland, OR issued this gale warning at Jan 23, 2021, 2:04 PM PST. It took effect at Jan 24, 2021, 7:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2021, 2:04 PM PST (22:04 UTC)
- In effect from
- Jan 24, 2021, 7:00 AM PST
- Expired
- Jan 24, 2021, 3:57 PM PST
- In force
- 9 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
241
WHUS76 KPQR 232204
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
204 PM PST Sat Jan 23 2021
PZZ210-241115-
/O.CAN.KPQR.SC.Y.0011.000000T0000Z-210124T0000Z/
/O.NEW.KPQR.SC.Y.0012.210124T1800Z-210125T1800Z/
Columbia River Bar-
204 PM PST Sat Jan 23 2021
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 AM PST
MONDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...6 to 8 ft through early Sunday morning then
building to 10 feet late Sunday morning.
- FIRST EBB...Around 130 AM Sunday. Seas to 9 ft.
- SECOND EBB...Around 145 PM Sunday. Seas to 13 ft with
breakers possible.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...From 10 AM Sunday to 10 AM PST Monday.
* IMPACTS...Conditions will be hazardous to small craft especially
when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
PZZ270-275-241115-
/O.UPG.KPQR.GL.A.0005.210124T1500Z-210125T0300Z/
/O.NEW.KPQR.GL.W.0006.210124T1500Z-210125T0000Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
204 PM PST Sat Jan 23 2021
...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM PST SUNDAY...
* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and
seas 14 to 19 feet at 13 seconds expected.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...From 7 AM to 4 PM PST Sunday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-255-241115-
/O.UPG.KPQR.GL.A.0005.210124T1800Z-210125T0300Z/
/O.NEW.KPQR.GL.W.0006.210124T1800Z-210125T0000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
204 PM PST Sat Jan 23 2021
...GALE WARNING IN EFFECT FROM 10 AM TO 4 PM PST SUNDAY...
* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and
seas 12 to 17 feet at 12 seconds expected.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...From 10 AM to 4 PM PST Sunday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland3 follow-up statements
050
WHUS76 KPQR 241020
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
220 AM PST Sun Jan 24 2021
PZZ270-275-242330-
/O.EXT.KPQR.GL.W.0006.210124T1500Z-210125T0200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
220 AM PST Sun Jan 24 2021
...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST
THIS EVENING...
* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and
seas 14 to 18 feet at 13 seconds expected.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...From 7 AM this morning to 6 PM PST this evening.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-255-242330-
/O.CON.KPQR.GL.W.0006.210124T1800Z-210125T0000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
220 AM PST Sun Jan 24 2021
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...
* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and
seas 12 to 17 feet at 12 seconds expected.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...From 10 AM this morning to 4 PM PST this afternoon.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-242330-
/O.EXT.KPQR.SC.Y.0012.210124T1800Z-210126T0000Z/
Columbia River Bar-
220 AM PST Sun Jan 24 2021
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM PST MONDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...6 to 8 ft this morning then building to 12 to
15 ft late in the afternoon. Seas easing to 10 to 12 ft late
Sunday night.
- FIRST EBB...Around 145 PM Sunday. Seas t12 to 14 ft with
breakers possible.
- SECOND EBB...Around 215 AM Monday. Seas 13 to 15 ft with
breakers possible.
- THIRD EBB...Around 230 PM Monday. Seas 12 to 14 ft with
breakers likely.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...From 10 AM this morning to 4 PM PST Monday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland025
WHUS76 KPQR 242215
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
215 PM PST Sun Jan 24 2021
PZZ270-275-250200-
/O.CON.KPQR.GL.W.0006.000000T0000Z-210125T0200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
215 PM PST Sun Jan 24 2021
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and
seas 14 to 17 feet at 12 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...Until 6 PM PST this evening.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-255-250000-
/O.CON.KPQR.GL.W.0006.000000T0000Z-210125T0000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
215 PM PST Sun Jan 24 2021
...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and
seas 10 to 15 feet at 12 seconds.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...Until 4 PM PST this afternoon.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-251115-
/O.CON.KPQR.SC.Y.0012.000000T0000Z-210126T0000Z/
Columbia River Bar-
215 PM PST Sun Jan 24 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...6 to 8 ft this morning then building to 12 to
15 ft late in the afternoon. Seas easing to 10 to 12 ft late
Sunday night.
- FIRST EBB...Around 215 AM Monday. Seas to 12 to 14 ft with
breakers possible.
- SECOND EBB...Around 230 PM Monday. Seas 13 to 15 ft with
breakers likely.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 4 PM PST Monday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland938
WHUS76 KPQR 242357
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
357 PM PST Sun Jan 24 2021
PZZ270-275-251300-
/O.CAN.KPQR.GL.W.0006.000000T0000Z-210125T0200Z/
/O.EXB.KPQR.SC.Y.0012.210125T0000Z-210126T1200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
357 PM PST Sun Jan 24 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY...
...GALE WARNING IS CANCELLED...
* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
seas 12 to 17 feet at 15 seconds expected. Sunday evening,
occassional gusts 35 to 40 kt near showers.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...Until 4 AM PST Tuesday.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ250-255-251300-
/O.CAN.KPQR.GL.W.0006.000000T0000Z-210125T0000Z/
/O.EXB.KPQR.SC.Y.0012.210125T0000Z-210126T1200Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
357 PM PST Sun Jan 24 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY...
...GALE WARNING IS CANCELLED...
* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 11
to 16 feet at 15 seconds expected. Sunday evening, occassional
gusts 35 to 40 kt near showers.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...Until 4 AM PST Tuesday.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ210-251300-
/O.CON.KPQR.SC.Y.0012.000000T0000Z-210126T0000Z/
Columbia River Bar-
357 PM PST Sun Jan 24 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...Between 10 to 12 ft Sunday night into
Monday morning.
- FIRST EBB...Around 215 AM Monday. Seas to 12 to 14 ft with
breakers possible.
- SECOND EBB...Around 230 PM Monday. Seas 13 to 15 ft with
breakers likely.
- THIRD EBB...Around 315 AM Tuesday. Seas 10 to 12 ft with
breakers possible.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 4 PM PST Monday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portlandWhat forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Jan 23, 9:36 AM PST, 4 hours 28 minutes earlier.
Area forecast discussion, Jan 23, 9:36 AM PST, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Portland OR
936 AM PST Sat Jan 23 2021
Updated aviation discussion
.SYNOPSIS...Weak high pressure will slide across the region from the
northwest today, maintaining a dry and seasonably cool air mass. Weak
low pressure and its associated frontal system will spread
precipitation onshore late tonight and Sunday morning, with general
snow levels expected to be in the 1000-1500 ft range. Wet snowflakes
are possible below that, but impacts/accumulations should be minimal
as temperatures will generally be above freezing. Monday will be cool
and unsettled as upper level low pressure lingers overhead. Another
frontal system will brush the region with more precipitation Tuesday,
but again snow levels appear to remain above the valley floors,
except perhaps Hood River. Seasonably cool and unsettled weather
looks to persist well into the upcoming week.
&&
.SHORT TERM...Today through Monday...First order of business: This
morning's 12z KSLE sounding will likely be unavailable due to
communications issues that are impacting multiple NWS offices.
Skies have cleared out nicely across much of the forecast area,
except for some low clouds lingering against the Lane County Cascades
and foothills. Fog has yet to become widespread this morning, but
there are a few patches in the tighter, more fog-prone valleys. If
skies remain clear through sunrise, today should be a mostly sunny
day for most of the district, save perhaps portions of Lane County.
With sunshine, most of the forecast area should climb toward
seasonally normal temps in the mid 40s to lower 50s (for the
lowlands). Otherwise, if fog rapidly blossoms across the Willamette
Valley before sunrise, highs would be a few degrees cooler than that.
High clouds will be on the increase this evening as weak low pressure
and attendant frontal system slide down the coast from Alaska. As
expected, this system poses a significant challenge in forecasting
snow levels. With precipitation likely arriving early in the morning,
snow levels will be on the low side for this type of system, at least
initially. However, model soundings and low-level wind fields suggest
some southerly flow moving in ahead of the front, which should keep
snow levels off the valley floors for the most part. In fact, our
snow level forecast generally shows 1000 to 1500 ft snow levels
Sunday morning, with perhaps a little lower than that for Cowlitz,
Columbia, and northern Clark Counties. Above these elevations, can
generally expect 1 to 4 inches of snow, with the heaviest
accumulations roughly 500 feet or more above the stated snow level.
This is enough to warrant a Winter Weather Advisory for snow in our
terrain above 1000-1500 feet late tonight into Sunday, though the
high Cascades of S WA and N OR will be left out due to lower QPF and
and higher advisory criteria (they need 6 inches or more).
This said, it is entirely possible that heavier precipitation rates
could pull down the snow level by a few hundred feet, allowing brief
and spotty accumulations as low as 500 feet Sunday morning. Also, a
small error in the models' handling of this event and its thermal
profile could lead to more significant lowland snow accumulations,
but models and ensembles are fairly unified in holding snow levels
above 500-1000 feet. So, all indications at the moment are toward
this being a near miss for snow in the Willamette Valley.
For the Hood River Valley, timing will be less favorable for low snow
levels as precipitation as precipitation holds off until midday or
early Sunday afternoon to begin in earnest. This, along with low
level westerly flow creeping through the Columbia Gorge, and mediocre
cold air to start with, should keep accumulating snow above 500-1000
feet in the Hood River Valley Sunday.
Precipitation tapers to showers Sunday afternoon and evening as
colder air moves in aloft. Introduced a mention of thunder for our
southern coast and adjacent waters Sunday night as the 06z GFS
focuses -35 deg C air at 500 mb on Oregon's Central and Southern
Coast. Cool and unsettled weather continues into Monday, with
scattered heavier showers potentially mixing small hail or graupel
well below the forecast snow levels. Depending on the movement of the
upper level cold pool, we may eventually need to add thunder Monday
for our inland zones, but deep convection is tough to achieve inland
due to the weak January sun. Will hold off on this for now and allow
future shifts to take a gander. Weagle
.LONG TERM...Monday night through Friday...Will continue to see
details evolve in the extended forecast, however, the overall
synoptic pattern has changes little from this time yesterday and
last night's model runs. The low expands to a broad upper trough
across the western CONUS by Tuesday morning with slightly cooler air
filtering in with it. Continue to expect some periods where snow
will mix in with rain showers Monday night, even at the lowest
interior valley locations. Do not expect much, if any snow
accumulations below 1000 feet at this time.
Given the minimal large scale model differences from yesterday,
confidence in slowly increasing for Tuesday through Thursday.
Another Bering Sea upper low drops southeast along the upper jet
flow with those pesky model differences playing a significant role
in how, what, if, or where snow will materialize across the region.
there is broad agreement that Tuesday through Thursday will bring
some form of offshore and cooler air reinforcing flow across the
Cascades. Subtle timing changes now bring accumulating snow concern a
little earlier to now beginning Tuesday afternoon. Would continue
preferring see general 850mb and 925mb temperatures a little cooler
to support snow down to Willamette/Columbia river elevations given
incoming southerly flow aloft. But perhaps there will be residual
snow cover across the Lower Columbia Basin on the east side of the
Cascades to funnel much colder air through the Gorge gap.
Some global ensemble members have backed off on the low land snow
threat while others have increased. Best course of action is to keep
a close pulse on daily forecast changes to see if this event remains
like previous ones to dash low land hope as next weeks gets closer,
or if it remains as our best chance so far this season at
accumulating snow close to sea level. /JBonk
&&
.AVIATION...Current satellite is showing a low level cloud deck
starting to make its way onshore ahead of an approaching cold
front. KAST is currently showing a cloud deck around 3500 ft.
Ceilings are expected to drop along the coast to around 1500-2000
ft this afternoon with light rain starting around 08Z. Inland
sites will stay VFR through the afternoon and into this evening.
Skies will begin to fill around 03Z with light rain starting
around 10Z. Snow levels will drop to around 1000 ft when the
precipitation arrives leading to a rain-snow mix in some areas.
Overnight lows will be right around to slightly above freezing
with low level southwesterly flow. Therefore, freezing rain is
not an issue. Will likely see a rain-snow mix for a few hours
before transitioning back to rain near 17Z.
For detailed regional Pac NW weather information, go online to:
http://weather.gov/zse
KPDX AND APPROACHES...VFR through today and into this evening.
Mid-level clouds increase late in the afternoon. Ceilings will
lower into MVFR criteria late tonight with light rain. A rain-
snow mix is likely around 15Z for a couple hours before
transitioning back to rain. -BPhillips
&&
.MARINE...Wind speeds continue to ease early this morning as buoy
1030Z buoy reports show gusts 20 kt or less. Will continue with
the current advisory through 15Z, but will likely end it early.
The wind will continue to diminish and back to the west this
afternoon and evening. Wind speeds increase late Sat night as the
next frontal system approaches the waters. The 06Z NAM and GFS
differ in wind speed strength. The GFS indicates 35 kt
boundary layer wind speeds moving into the outer waters 12Z to
15Z Sun, while the NAM is weaker and a little slower. By 18Z Sun
both models indicate 30-35 kt boundary layer speeds over the
waters. Will likely hoist a gale watch when the current small
craft advisory is dropped. Wind speeds gradually wane Sun
afternoon and Sun night.
The next significant system looks to impact the waters Tue
morning. The NAM even shows a core of storm force wind over
PZZ275 12Z-18Z Tue. The GFS is not quite as robust, showing 40-45
kt. For now have indicated solid gale force wind speeds with this
system.
Seas at or just under 10 ft early this morning, with buoy 46243
at 6 ft. Seas will hover in the 6 to 8 ft range through Sun
morning. The 00Z spectral guidance run for buoy 46029 shows seas
ramping up quickly Sun morning, building to the upper teens in
the afternoon. The guidance also shows a dominant 11-12 second
swell set and a 5-6 ft secondary train at 19-20 seconds. The next
effect will be seas in the upper teens with a very high
likelihood of sneaker wave conditions. The GEFSWAVE probabilistic
wave guidance shows roughly a 30 percent chance wave heights
exceed 18 ft Sun evening. Seas hold in the mid-teens Sun night
through Tue. Weishaar
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 4 AM to 4 PM PST Sunday for
Central Coast Range of Western Oregon-Northern Oregon
Cascade Foothills.
Winter Weather Advisory from 7 AM to 7 PM PST Sunday for
Cascade Foothills in Lane County-Cascades in Lane County.
Winter Weather Advisory from midnight tonight to noon PST
Sunday for Coast Range of Northwest Oregon.
WA...Winter Weather Advisory from 4 AM to 4 PM PST Sunday for South
Washington Cascade Foothills.
Winter Weather Advisory from midnight tonight to noon PST
Sunday for Willapa Hills.
PZ...Gale Watch from Sunday morning through Sunday evening for
coastal waters from Cape Shoalwater WA to Florence OR from
10 to 60 NM.
Small Craft Advisory until 4 PM PST this afternoon for Columbia
River Bar.
Gale Watch from Sunday morning through Sunday evening for
coastal waters from Cape Shoalwater WA to Florence OR out
10 NM.
&&
&&
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortlandThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 3:37 AM PST | Winter Weather Advisory | PQR | 48 hr | |
| Jan 23, 6:14 AM PST | Gale Watch | PQR | 8 hr | |
| Jan 23, 2:04 PM PST | Small Craft Advisory | PQR | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.